Alert archive / Georgia / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 16, NWS Atlanta, GA

March 12, 202612 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 12, 2026, 6:19 AM EDT for 12 counties in Georgia. It was in force for 41 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2026, 6:19 AM EDT (10:19 UTC)
Expired
Mar 12, 2026, 7:00 AM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, GA, Crisp County, GA, Dooly County, GA, Houston County, GA, Macon County, GA, Peach County, GA, Pulaski County, GA, Schley County, GA, Sumter County, GA, Taylor County, GA, Twiggs County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 79 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 6:20 AM EDTTSTM WND DMGIdeal, GAEmergency manager reports numerous trees downed in an around the town of Ideal.
Mar 12, 6:40 AM EDTTORNADO1 Nw Marshallville, GAInitial reports of a trailer rolled over and multiple trees across the road near Marshallville. TDS seen from KJGX supports that this was likely a tornado.
Mar 12, 6:41 AM EDTTORNADO1 Nnw Marshallville, GA*** 2 INJ *** EF2 tornado with max winds of 110-115mph. 4 manufactured homes were destroyed, 1 overturned with anchors pulled from the ground. Numerous trees snapped or uprooted. 2 silos had the top 1/4 torn off. 600 yards wide, 4.8 miles long.
Mar 12, 6:51 AM EDTTSTM WND DMG2 S Georgia Veterans Me, GA2 trees down that fell onto homes in the 900 block of Scenic Route off Lake Blackshear.
Mar 12, 6:53 AM EDTTSTM WND DMG2 Se Cordele, GA5 power poles down and several trees down on frontage rd in front of Crisp County High School.
Mar 12, 6:56 AM EDTTSTM WND DMG1 Se Byromville, GASeveral barns and outbuildings damage due to strong winds in Byromville.
Mar 12, 6:56 AM EDTTORNADO2 S Lakewood, GAEF1 tornado with max winds of 100mph. Numerous trees snapped and uprooted. Several homes with EF1 wind damage or trees on them. several powerlines snapped along hwy 96. 350 yards wide and 3.3 miles long.
Mar 12, 6:57 AM EDTTSTM WND DMG2 Sse Lilly, GAseveral trees downed across Weeks Road near hwy 90.
Mar 12, 6:57 AM EDTTORNADO2 S Lakewood, GAMultiple trees and powerlines down near I-75 and Hwy 96. Damage also noted around Ponderosa Campgrounds. This lines up with TDS from KJGX. No injuries reported.
Mar 12, 6:59 AM EDTTSTM WND DMG2 E Vienna, GARoof blown off a covering to a small rodeo arena. Several powerpoles snapped nearby.
Mar 12, 7:00 AM EDTTORNADO3 E Pinehurst, GAan EF0 tornado touched down along Everett road causing damage to a home and center pivot along Rocky Ford road. Max winds 75 mph , max width 100 yards, and 2.4 miles long.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 12:31 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2026-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2026-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1623 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

101 
WUUS52 KFFC 121019
SVRFFC
GAC079-081-093-153-193-225-235-249-261-269-289-315-121100-
/O.NEW.KFFC.SV.W.0016.260312T1019Z-260312T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
619 AM EDT Thu Mar 12 2026

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Macon County in west central Georgia...
  Western Pulaski County in central Georgia...
  Southwestern Twiggs County in central Georgia...
  Western Wilcox County in central Georgia...
  Dooly County in central Georgia...
  Peach County in central Georgia...
  Houston County in central Georgia...
  Southern Crawford County in central Georgia...
  Eastern Schley County in west central Georgia...
  Sumter County in west central Georgia...
  Crisp County in central Georgia...
  Eastern Taylor County in west central Georgia...

* Until 700 AM EDT.

* At 619 AM EDT, severe thunderstorms were located along a line
  extending from near Reynolds to Fountainville to Neyami, moving
  east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Americus, Perry, Cordele, Fort Valley, Hawkinsville, Vienna,
  Butler, Oglethorpe, Warner Robins, Centerville, Byron, Unadilla,
  Montezuma, Marshallville, Reynolds, Arabi, Byromville, Ideal,
  Pinehurst, and Leslie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 900 AM EDT for central and
west central Georgia.

&&

LAT...LON 3183 8384 3182 8385 3184 8386 3185 8394
      3186 8393 3190 8393 3191 8392 3192 8432
      3266 8422 3268 8368 3266 8360 3268 8361
      3269 8346 3185 8357 3185 8361 3181 8361
      3181 8381
TIME...MOT...LOC 1019Z 265DEG 40KT 3260 8414 3227 8417 3184 8424 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
739 
WWUS52 KFFC 121030
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
630 AM EDT Thu Mar 12 2026

GAC079-081-093-153-193-225-235-249-261-269-289-315-121100-
/O.CON.KFFC.SV.W.0016.000000T0000Z-260312T1100Z/
Macon GA-Pulaski GA-Twiggs GA-Wilcox GA-Dooly GA-Peach GA-Houston GA-
Crawford GA-Schley GA-Sumter GA-Crisp GA-Taylor GA-
630 AM EDT Thu Mar 12 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM EDT
FOR MACON...WESTERN PULASKI...SOUTHWESTERN TWIGGS...WESTERN WILCOX...
DOOLY...PEACH...HOUSTON...SOUTHERN CRAWFORD...EASTERN SCHLEY...
SUMTER...CRISP AND EASTERN TAYLOR COUNTIES...

At 629 AM EDT, severe thunderstorms were located along a line
extending from near Lee Pope to Oglethorpe to near Scrutchins, moving
east at 45 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Americus, Perry, Cordele, Fort Valley, Hawkinsville, Vienna, Butler,
Oglethorpe, Warner Robins, Centerville, Byron, Unadilla, Montezuma,
Marshallville, Reynolds, Arabi, Byromville, Ideal, Pinehurst, and
Leslie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 AM EDT for central and
west central Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3183 8384 3182 8385 3184 8386 3185 8394
      3186 8393 3190 8393 3191 8392 3192 8432
      3266 8422 3268 8368 3266 8360 3268 8361
      3269 8346 3185 8357 3185 8361 3181 8361
      3181 8381
TIME...MOT...LOC 1029Z 265DEG 40KT 3261 8402 3228 8405 3185 8412 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
112 
WWUS52 KFFC 121108
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
708 AM EDT Thu Mar 12 2026

GAC079-081-093-153-193-225-235-249-261-269-289-315-121117-
/O.EXP.KFFC.SV.W.0016.000000T0000Z-260312T1100Z/
Macon GA-Pulaski GA-Twiggs GA-Wilcox GA-Dooly GA-Peach GA-Houston GA-
Crawford GA-Schley GA-Sumter GA-Crisp GA-Taylor GA-
708 AM EDT Thu Mar 12 2026

...THE SEVERE THUNDERSTORM WARNING FOR MACON...WESTERN PULASKI...
SOUTHWESTERN TWIGGS...WESTERN WILCOX...DOOLY...PEACH...HOUSTON...
SOUTHERN CRAWFORD...EASTERN SCHLEY...SUMTER...CRISP AND EASTERN
TAYLOR COUNTIES HAS EXPIRED...

The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.  However, gusty
winds are still possible with these thunderstorms.

A Tornado Watch remains in effect until 900 AM EDT for central and
west central Georgia.

Remember, a Severe Thunderstorm Warning still remains in effect for
Peach, Houston, Dooly, Crisp, Pulaski, Marion, and Wilcox counties.

&&

LAT...LON 3183 8384 3182 8385 3184 8386 3185 8394
      3186 8393 3190 8393 3191 8392 3192 8432
      3266 8422 3268 8368 3266 8360 3268 8361
      3269 8346 3185 8357 3185 8361 3181 8361
      3181 8381
TIME...MOT...LOC 1107Z 265DEG 40KT 3265 8353 3232 8356 3189 8364 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 4:22 AM EDT, 1 hour 57 minutes earlier. Its key messages:

  • Updated at 416 AM EDT Thu Mar 12 2026
  • A TORNADO WATCH is in effect for western Georgia until 8 AM. A strong cold front will bring a line of showers and storms, some strong to severe, through the state this evening through early Thursday.
  • Dry and cooler conditions return in wake of the front on Friday and Saturday.
  • Rain chances return Sunday into Monday as another cold front pushes into the area with frost/freeze conditions possible by the middle of next week.
Area forecast discussion, Mar 12, 4:22 AM EDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
422 AM EDT Thu Mar 12 2026

...Morning Area Forecast Discussion...

.KEY MESSAGES...
Updated at 416 AM EDT Thu Mar 12 2026

	- A TORNADO WATCH is in effect for western Georgia until 8 AM. A strong
      cold front will bring a line of showers and storms, some
      strong to severe, through the state this evening through early
      Thursday.

	- Dry and cooler conditions return in wake of the front on
	  Friday and Saturday.

	- Rain chances return Sunday into Monday as another cold front
      pushes into the area with frost/freeze conditions possible
	  by the middle of next week.

&&

.SHORT TERM...
(Today through Friday)
Issued at 416 AM EDT Thu Mar 12 2026

The cold front that brought showers and thunderstorms this morning
will clear our area by early afternoon leaving gusty conditions
behind it. Northwest winds at 10 to 15 mph could gust as high as 30
mph through the evening. Winds will gradually become more northeast
and calm to less than 10 mph during the overnight hours.

In the wake of the front, a brief return of cooler temperatures can
be expected from Thursday into Friday. Even so, this cooldown really
only gets us back to near normal for mid March, though a few areas
of frost or perhaps a light freeze could be possible, mainly in the
mountains Friday morning.

Today's highs will run a few degrees below normal and it will
ultimately depend on how quickly this line of storms advances.
Forecasted highs in the 70s for the eastern portion of the CWA may
not see peak heating if the system speeds up. Behind the front,
expect temperatures in the upper 50s and lower 60s.

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 416 AM EDT Thu Mar 12 2026

As the long term picks up, upper level flow returns to a more zonal
conditions and by Saturday and into Sunday, we'll see  rapid warming
trend with weekend temperatures again surging well above normal into
the upper 70s and 80s. This little heat wave will be short lived, as
a cold front on Monday reminds us all that it's still spring.
Thunderstorm activity is expected again for the southern portion of
the CWA, but the timing of the front will ultimately determine the
severe threat. We'll continue to keep an eye on this system as it
evolves over the next couple of days.

After that, dry conditions are set to filter in behind the front.
Cooler temperatures (highs in the 50s and 60s) will run through the
middle of next week, but the bigger concern will be widespread
freezing temperatures along and north of I-85 that will blanket the
area Monday night into Tuesday and stick around until Thursday.

This cold dry air may also present some dangerous fire weather
countdowns, especially on Tuesday when relative humidity is
expected to drop below 25% for much of the area along with winds out
of the NW gusting to 30 mph. As it stands, we're looking at
widespread Red Flag conditions, but a lot could change over the next
few days so please continue to monitor the Fire Weather Forecast.

&&

.AVIATION...
(06Z TAFS)
Issued at 148 AM EDT Thu Mar 12 2026

A line of TSRA is expected between 6-10Z with some lingering SHRA
until 13Z. West winds will become NW after 10Z at 10-15kts gusting
as high as 30kts at times. CIGS right now are MVFR and are expected
to remain that way through the night. Some SCT IFR cigs are possible
with them, but those aren't expected to be prevailing. AFter 15Z,
CIGS will quickly improve towards SKC.

//ATL Confidence...06Z Update...

Medium on TSRA timing.
High on all other elements.

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  36  64  42 /  90   0   0   0
Atlanta         58  39  66  45 /  70   0   0   0
Blairsville     52  31  61  36 /  60   0   0   0
Cartersville    57  36  66  40 /  50   0   0   0
Columbus        64  39  69  44 /  70   0   0   0
Gainesville     58  36  64  42 /  80   0   0   0
Macon           68  38  68  43 /  90   0   0   0
Rome            61  37  70  41 /  40   0   0   0
Peachtree City  58  36  66  41 /  80   0   0   0
Vidalia         74  39  70  46 /  90   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Vaughn
LONG TERM....Vaughn
AVIATION...Vaughn
Hazardous weather outlook, Mar 12, 12:44 AM EDT, 5 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1244 AM EDT Thu Mar 12 2026

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-130445-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1244 AM EDT Thu Mar 12 2026

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A line of strong to severe storms will move across the area
overnight and continue into tomorrow morning. The primary threats
with severe thunderstorms will be damaging wind gusts, a brief
spin-up tornado or two, and small hail. Frequent lightning and
heavy rainfall can also be expected.

A Tornado Watch is in effect for portions of central Georgia and
west-central Georgia through the early morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

A line of strong to severe storms will continue to move across
east and central Georgia on Thursday morning. The primary threats
will be damaging wind gusts, a brief spin-up tornado or two, and
small hail. Frequent lightning and heavy rainfall can also be
expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Mar 12, 3:05 AM EDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
305 AM EDT Thu Mar 12 2026

GAZ042-052-053-066-120730-
Coweta GA-Carroll GA-Heard GA-Troup GA-
305 AM EDT Thu Mar 12 2026

...Strong thunderstorms will impact portions of southern Carroll,
Heard, western Troup and northwestern Coweta Counties through 330 AM
EDT...

At 305 AM EDT, a line of strong thunderstorms was along a line
extending from near Newell to Crystal Lake to near Ridge Grove, and
moving east at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
LaGrange, Carrollton, Franklin, West Point, Whitesburg, Ephesus,
Centralhatchee, Roopville, Seaton Lake, Clem, Piedmont Heights,
Hillcrest, Wares Crossroads, Glenn, Blackjack Mountain, Tyus, State
Line Park, Powers Crossroads, Abbottsford, and Roosterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 800 AM EDT for west central
Georgia.

&&

LAT...LON 3360 8491 3357 8490 3357 8487 3324 8497
      3287 8518 3349 8531
TIME...MOT...LOC 0705Z 261DEG 28KT 3342 8536 3319 8543 3291 8559

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 12, 4:47 AM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
447 AM EDT Thu Mar 12 2026

GAZ045-046-048-054-055-057-120915-
Fayette GA-Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
447 AM EDT Thu Mar 12 2026

...Strong thunderstorms will impact portions of Rockdale, southern
DeKalb, northeastern Fayette, central Henry, Clayton and northwestern
Newton Counties through 515 AM EDT...

At 447 AM EDT, a line of strong thunderstorms was along a line
extending from Conley to Fayetteville, and moving east at 30 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McDonough, Fayetteville, Conyers, Jonesboro, Stockbridge, Forest
Park, Riverdale, Morrow, Lovejoy, Lake City, Oxford, Lithonia,
Lakeview Estates, Georgia International Horse Park, Lake Spivey, Rex,
Belmont, Arabia Mountain, Big Haynes Creek Park, and Hidden Valley
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 800 AM EDT for north central
Georgia.

&&

LAT...LON 3369 8432 3377 8406 3375 8402 3379 8398
      3373 8389 3369 8385 3346 8400 3343 8448
TIME...MOT...LOC 0847Z 252DEG 25KT 3363 8434 3344 8445

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 12, 5:15 AM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 AM EDT Thu Mar 12 2026

GAZ048-056>059-067>071-078>081-121000-
Harris GA-Butts GA-Monroe GA-Jasper GA-Meriwether GA-Newton GA-
Talbot GA-Pike GA-Henry GA-Lamar GA-Taylor GA-Upson GA-Crawford GA-
Spalding GA-
515 AM EDT Thu Mar 12 2026

...Strong thunderstorms will impact portions of Spalding,
southeastern Meriwether, Pike, western Monroe, Upson, Butts,
southeastern Newton, east central Harris, southern Henry,
northwestern Crawford, western Jasper, northern Talbot, north central
Taylor and Lamar Counties through 600 AM EDT...

At 514 AM EDT, National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near Hampton
to near Waverly Hall, and moving east at 35 mph.

HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
         lightning and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, the leading
         edge of this line of storms has also exhibited areas of
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
Griffin, McDonough, Thomaston, Barnesville, Jackson, Forsyth,
Zebulon, Locust Grove, Manchester, Woodbury, Flovilla, Milner,
Woodland, Jenkinsburg, Molena, Yatesville, Williamson, Orchard Hill,
Meansville, and Culloden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 800 AM EDT for central, north
central and west central Georgia.

&&

LAT...LON 3344 8422 3348 8361 3270 8410 3270 8479
TIME...MOT...LOC 0914Z 260DEG 29KT 3337 8424 3272 8475

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 8:15 PM EDTSpecial Weather StatementFFCCatoosa30 min
Mar 12, 3:05 AM EDTSpecial Weather StatementFFCHeard25 min
Mar 12, 4:16 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton29 min
Mar 12, 4:33 AM EDTSevere Thunderstorm WarningFFCButts, Coweta, Fayette, Harris, Lamar, Meriwether and 5 more42 min
Mar 12, 4:35 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Spalding40 min
Mar 12, 4:38 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Stewart, Talbot and 1 more52 min
Mar 12, 4:47 AM EDTSpecial Weather StatementFFCHenry, Rockdale28 min
Mar 12, 4:51 AM EDTTornado WarningFFCChattahoochee, Muscogee, Stewart39 min
Mar 12, 5:07 AM EDTTornado WarningFFCStewart, Webster38 min
Mar 12, 5:15 AM EDTSpecial Weather StatementFFCButts, Lamar, Monroe, Pike, Spalding, Talbot and 1 more45 min
Mar 12, 5:21 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Macon, Marion, Muscogee, Schley and 5 more39 min
Mar 12, 5:33 AM EDTTornado WarningFFCChattahoochee, Marion, Stewart, Webster27 min
Mar 12, 5:46 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Pike, Talbot, Taylor and 1 more44 min
Mar 12, 5:51 AM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Marion, Schley, Sumter, Talbot and 2 more39 min
Mar 12, 6:20 AM EDTTornado WarningFFCJones, Monroe40 min
Mar 12, 6:23 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jasper, Jones and 4 more52 min
Mar 12, 6:38 AM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Putnam52 min
Mar 12, 6:40 AM EDTTornado WarningFFCHouston, Macon, Peach37 min
Mar 12, 6:46 AM EDTTornado WarningFFCBibb, Jones, Twiggs29 min
Mar 12, 6:56 AM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Crisp, Dodge, Dooly, Houston and 5 more49 min
Mar 12, 7:00 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Greene, Hancock, Houston, Jones and 4 more45 min
Mar 12, 7:25 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Johnson, Laurens, Pulaski, Telfair and 5 more50 min
Mar 12, 7:25 AM EDTTornado WarningFFCBaldwin, Hancock, Washington19 min
Mar 12, 7:29 AM EDTTornado WarningFFCTwiggs16 min
Mar 12, 7:38 AM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Johnson, Laurens and 3 more52 min
Mar 12, 7:38 AM EDTTornado WarningFFCLaurens, Twiggs, Wilkinson25 min
Mar 12, 7:48 AM EDTTornado WarningFFCLaurens27 min
Mar 12, 8:01 AM EDTTornado WarningFFCJohnson, Laurens, Wilkinson14 min
Mar 12, 8:03 AM EDTSevere Thunderstorm WarningFFCDodge, Emanuel, Jefferson, Johnson, Laurens, Montgomery and 5 more42 min
Mar 12, 8:24 AM EDTSpecial Weather StatementFFCGlascock, Jefferson36 min
Mar 12, 8:39 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Montgomery, Toombs, Treutlen36 min
Mar 12, 8:45 AM EDTSevere Thunderstorm WarningFFCJefferson15 min
Mar 12, 9:15 AM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more11 hr
Mar 12, 12:01 PM EDTFrost AdvisoryFFCBarrow, Bartow, Carroll, Cherokee, Clayton, Cobb and 22 more23 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.